Show simple item record

dc.contributor.authorLazar, Tania
dc.contributor.authorO'Regan, Donal
dc.contributor.authorPetrusel, Adrian
dc.date.accessioned2018-09-20T16:14:10Z
dc.date.available2018-09-20T16:14:10Z
dc.date.issued2008-02-29
dc.identifier.citationLazar, Tania; O'Regan, Donal; Petrusel, Adrian (2008). Fixed points and homotopy results for ćirić-type multivalued operators on a set with two metrics. Bulletin of the Korean Mathematical Society 45 (1), 67-73
dc.identifier.issn1015-8634
dc.identifier.urihttp://hdl.handle.net/10379/12400
dc.description.abstractThe purpose of this paper is to present some fixed point results for nonself multivalued operators on a set with two metrics. In addition, a homotopy result for multivalued operators on a set with two metrics is given. The data dependence and the well-posedness of the fixed point problem are also discussed.
dc.publisherThe Korean Mathematical Society
dc.relation.ispartofBulletin of the Korean Mathematical Society
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Ireland
dc.rights.urihttps://creativecommons.org/licenses/by-nc-nd/3.0/ie/
dc.subjectset with two metrics
dc.subjectmultivalued operator
dc.subjectfixed point
dc.subjectwell-posed fixed point problem
dc.subjectgeneralized contraction
dc.subjectdata dependence
dc.subjectcontractions
dc.subjectspaces
dc.titleFixed points and homotopy results for ćirić-type multivalued operators on a set with two metrics
dc.typeArticle
dc.identifier.doi10.4134/bkms.2008.45.1.067
dc.local.publishedsourcehttp://ocean.kisti.re.kr/downfile/volume/kms/E1BMAX/2008/v45n1/E1BMAX_2008_v45n1_67.pdf
nui.item.downloads0


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Ireland
Except where otherwise noted, this item's license is described as Attribution-NonCommercial-NoDerivs 3.0 Ireland